HomeAnswersMedical GastroenterologynauseaI feel nauseous even after having medications. Is it due to hiatal hernia?

I am suffering from nausea inspite of having medications. Could it be hiatal hernia?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. Nithila. A

Published At October 5, 2019
Reviewed AtAugust 4, 2023

Patient's Query

Hello doctor,

Before two years I was in a lot of pressure and anxiety, while I was eating shawarma. After that, I felt that I need to vomit (nausea). Then I went to the bathroom, and I vomited, I felt relief. I thought nausea would go away. After that, this nausea stayed with me like four-month, I started to hear voices like (gurgles, rumbling) in my throat. Sometimes my throat makes like a small bubble very small bubble that I can feel is going big like then it explodes with these sounds, but that feeling is like 1 %, not that big feeling. It is like a sting, and I do not know what is that?

I went to the doctors, and they did everything they can. And in the end, I did Endoscopy (I have hiatal hernia). He gave me anti-reflux, and to be honest, and I tried them all Pantoprazole, Esomeprazole, Omeprazole, Zantac, Rantac, Disflatyl. Nothing works, I am still nauseating. And I was so unhappy, after four months from using these medications I went to a good doctor he said maybe your problem is psychological, I went to the psychological doctor, and she gave me (Cipralex). And to be honest, after a month, I felt here I am, back again. And nausea disappeared. I was on Cipralex for like nine months, and no nausea feeling.

Now the doctor said, lets lower the dose and stop it. I said, I feel fine. It is four-month now since I stopped the Cipralex. And the nausea feeling came back. And I am really scared about that. So I need an answer, I need to explain what is going on inside me. I do not have H. pylori. Everything is fine, and it could be from hiatal hernia?

Hello,

Welcome to icliniq.com.

Darwesh you are suffering from functional dyspepsia, and a significant cause of it is anxiety and depression. That is the reason why you felt better with depression medications. It is a relapse and remitting disease means it will be fine for some time and may occur again for a few days. You need to retake your depression medication, or you can use the following drugs and follow-up after four weeks.

1. Tablet. Escitalopram 10 mg (selective seratonin inhibitor) once daily after breakfast for two months.

2. Capsule. Dexlansoprazole 60 mg (proton pump inhibitor) once daily before breakfast for two months.

3. Tablet. Domperidone 10 mg (anti-emetic) twice a day before meals for four weeks.

Patient's Query

Thank you doctor .. sorry for Late Reply .. but Doctor i was using it 9 month the cipralex - why this is happening to me again !? i feel like someone holding my neck , with nausea feeling .. and a lot of burbs in my throat from inside - its just inside and i can feel something moving in throat .. i really dont know doctor .. and the problem is , idont want to go back to cipralex again .. i Had a Sexual issue from it even when i stopped it its 4 month now .. still having this problem so im scared to take it again !
You can use it for short time like 1 to 2 months. You need it for this problem. Plus use Esomeprazole 40 mg once daily before breakfast for 4 weeks.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Sultan Zeb Khan
Dr. Sultan Zeb Khan

Medical Gastroenterology

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Read answers about:

nauseahiatal hernia

Ask your health query to a doctor online

Medical Gastroenterology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy